# SDR MALA040669

- Difficulty date: November 1, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 14,009 hours, 15,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN BNA, SEAT TRACK AT BL 0 IS CORRODED BETWEEN FS 294 AND 339.  SEAT TRACK WAS REPLACED IN THIS AREA IAW MESABA EO S53060.  A/C WAS RELEASED 11/07/04.
